It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Josette Kramer on September 28, 2000 at 01:05:43:

In Reply to: Tingling legs/feet. Atenolol posted by Anne on September 27, 2000 at 19:47:18:


Anne

I can sympathize with how you feel. I would definately ask the Dr to put you on a different
bp medication. Some side effects are Ok but when you have constant headaches then you need to change meds. I believe some BP meds can actually
cause aching muscles or maybe some spasms. I also suffer from anxiety, and I too panic over my BP. It doesn't help when you are constantly being reminded that you could have a stroke or heart attack. I would mention the tingling to your Dr.,
I think like me, you may be overwhelmed with this BP. For example I have been prescribed an extra pill by my Dr. (yesterday). The office called today and asked me if I had taken my BP, and I said no. Then the receptionist went on to say if I get any chest pains go straight to the ER. Well I have never had chest pains, and I thought that might be a side effect of one of the pills. So you can imagine I have spent the day worrying and waiting for chest pains. I think alot of time they get us in such panicky states. I would definately tell the Dr. that you are ncomfortable with your side effects. No you are not going Crazy. With so many side effects listed when you pick up your meds, you worry. I hope that you find some meds that work better for you. Good luck. Let us know how things go.


: Please, oh please! Can anyone help me? I am a 38 year old female and have HBP. I take Atenolol, 50mg/day. Have been on this since April of this year. I have terrible headaches daily. My body aches in certain places. For instance, the back of my arm or my leg. It is horrible during my period. I had a panic attack/gastritis in May. I went to the ER and I told this doctor how I was aching in spots which only lasted a few minutes and then moved on. He suggested I be tested for Lupus so I was . I went to my own doctor who said he was a quack. She said those aches are typical of someone with HBP.The lupus test came back negative. Do you know how your mind can race and think the worst! Well, that's me. I obsessed over that one for months. Now, on the olympics the woman in the wheel chair said she knew she had MS when she felt tingling in her legs. NOW, I have had tingling in my right foot and leg and in my left foot. I think I will lose my mind over this. I have two young children and can't bear the thought of not being here for them. Does anyone out there have any similiar symptoms from the Atenolol? Am I going crazy? I would love to know if anyone else experiences the tingling in the legs and feet. I have a BP checkup on Monday Oct. 2. PLEASE REPLY ASAP



Follow Ups

All times are GMT -7. The time now is 11:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!